| taille du texte : S-M-L |
| impression | intranet

An asymptotic non-linear model for thin-walled rods

type de publication      article dans une revue internationale avec comité de lecture
date de publication 2004
auteur(s) Grillet Lionel; Hamdouni Aziz; Millet Olivier
journal Comptes Rendus Mecanique
volume (numéro) 332 (2)
  
pages 123 – 128
résumé In this paper, we present a non-linear one-dimensional model for thin-walled rods with open strongly curved cross-section, obtained by asymptotic methods. A dimensional analysis of the non-linear three-dimensional equilibrium equations lets appear dimensionless numbers which reflect the geometry of the structure and the level of applied forces. For a given force level, the order of magnitude of the displacements and the corresponding one-dimensional model are deduced by asymptotic expansions.
mots clés Solids and structures; Thin-walled rod model; Non-linear elasticity; Asymptotic methods
lien lien  
Exporter la citation au format CSV (pour Excel) ou BiBTeX (pour LaTeX).